Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking contraceptive pills, losing appetite, lost weight, nausea, bleeding. Is it normal?

Hi I've just started taking the levest contraceptive pill ive nearly finished my first cycle and I've noticed I've lost my appetite and lost weight. I just don't feel like eating anything! I practically have to force myself To eat a meal. Ive been a little nauseous also. I've also been having some breakthrough bleeding today and yesterday. I'm just wondering if this is normal and to do with the pill or if I should be worried at all? I was on the same pill for 5 months and I came off it for a month, had a normal period and started back on the same pill this month. Thank you
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
DEAR SIR/MADAM

USUALLY TAKING CONTRACEPTIVE PILLS WILL CAUSE HARMONAL IMBALANCE WHEN TAKEN ON A LONG TIME CAUSES FOLLOWING SYMPTOMS
Changes in menstrual cycles, no menstrual cycles, extra bleeding
Nausea, mood changes, worsening of migraines (mostly due to estrogens)
Breast tenderness and weight gain

THERE ARE MANY SIDE EFFECTS OF TAKING THESE FOR LONG TIME
1. BLOOD CLOTS
2. HEART ATTACKS
3. STOKE INCIDENCES
4. HIGH BLOOD PRESSURE

Better avoid contuing taking these drugs, choose another method of contraception to follow

Thanks
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor